PDA

View Full Version : Rebound symptoms after Medrol dose-pak...



Serenity81
07-29-2010, 04:43 PM
So, I had a medrol dose-pak (6 days) last week. Been done for about a week now, but this whole last week that I've been off, I feel horrid!! All achy allover, super tired again, new nose / mouth sores, rashes... almost worse than when I started it. =( Anyone else experience this?

Angel Oliver
07-29-2010, 05:01 PM
Oh No ,

Im sorry ive never tried that med.Maybe you have reacted to it im not sure.But if you are feeling worse maybe talk to your doctor and see if he wants you to discontinue it.Hope you feel a bit better soon.

love Amanda.xxxxx

jmail
07-29-2010, 05:03 PM
I do dose-paks all too often, and have had the ocassional "let down", but not like you're describing. I do lose a bit of the "zip" I get from the packs, and will go back to "normal" after a couple of weeks. Since I get mouth and nose sores all the time anyway, I can't say as anything like that stands out for me... sorry I couldn't help much with it. Why were you on a dose-pak, if you don't mind my asking?

Serenity81
07-29-2010, 07:02 PM
Yea, I don't think it's a reaction really.. I've been on them quite often myself.. and I've already been off of it for about a week anyway.

Usually (as it was this time) it's when my rashes get out of control and the steroid cream doesn't do enough. I get super itchy rashes on my forearms / chest / legs / neck occasionally, when the skin starts breaking & weeping, my doc does a dose pak to clear it up to reduce the risk of infection. I've felt a flare coming on for a few weeks now anyhow and I thought that maybe I'd nip it in the bud with the steroids, but maybe I was wrong =( Although I suppose maybe it could have been alot worse if I hadn't taken the dose pak (?)

I just miss that burst of energy I get when I'm taking them... I feel so much better when I take it, I just don't want to be on steroids long-term, I'm still pretty young. Trying to find a med combo that will give me some relief and let me function.

Sarah2010
07-30-2010, 06:40 AM
Hey.. I was on an IV medrol last week when I was in the hospital. I felt great!! I've been out of the hospital for 3 days....and now I feel badly again.... I think its because you go from such a super dose, to nothing, or hardly anything. SO yes, i feel like u feel worse after feeling better on the stuff..

Shani
07-30-2010, 11:34 AM
I'm not taking that kind of medication, but I hope you feel better soon Shannon!Am in a horrible flare myself also.

Serenity81
07-31-2010, 03:50 PM
Thanks guys, I'm glad to know it's not just me. Sarah - I remember your oil change analogy and I keep thinking "I need to get me one of those blood transfusions..." Hmmmm.. LOL!

Shani - thanks, I hope you're feeling better soon as well. I start nursing school full-time on the 26th of August, so I'm hoping to be out of this flare and on some kind of even ground when that starts...